Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Stefan Bergman
Title: Sur les Fonctions Orthogonales de Plusieurs Variables Complexes, avec les Applications à la Théorie des Fonctions Analytiques
Additional book information: New York, Interscience Publishers, 1941. 62 pp. $1.50.

Review Information:

Reviewer: Abe Gelbart
Journal: Bull. Amer. Math. Soc. 48 (1942), 15-18
DOI: https://doi.org/10.1090/S0002-9904-1942-07606-3